Alert archive / Alabama / River Flood Warnings in 2026
River Flood Warning 6, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Mar 8, 2026, 11:05 AM CDT for Mobile County, Alabama. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2026, 11:05 AM CDT (16:05 UTC)
- Expired
- Mar 8, 2026, 7:54 PM CDT
- In force
- 9 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mobile County, AL
The radar
The Mobile radar (KMOB), 25 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Sara at Saraland (SARA1). The gauge peaked at 6.81 ft at Mar 8, 2026, 1:00 PM CDT.
- Action stage
- 3 ft
- Minor stage
- 4 ft
- Moderate stage
- 5 ft
- Major stage
- 7.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470805, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
868
WGUS44 KMOB 081605
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
1105 AM CDT Sun Mar 8 2026
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Bayou Sara At Saraland affecting Mobile County.
For the Bayou Sara...including Saraland...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC097-090430-
/O.NEW.KMOB.FL.W.0006.260308T1605Z-260309T0422Z/
/SARA1.1.ER.260308T1429Z.260308T1800Z.260308T2221Z.NO/
1105 AM CDT Sun Mar 8 2026
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Bayou Sara at Saraland.
* WHEN...From this morning to late this evening.
* IMPACTS...At 5.0 feet, Street flooding east of the railroad
becomes widespread.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Sunday the stage was 4.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:30 AM CDT Sunday was 4.5 feet.
- Forecast...The river is expected to rise to a crest of 4.8
feet this afternoon. It will then fall below flood stage late
this afternoon.
- Flood stage is 4.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
3087 8802 3082 8804 3081 8806 3082 8807
$$
MM1 follow-up statement
105
WGUS84 KMOB 090054
FLSMOB
Flood Statement
National Weather Service Mobile AL
754 PM CDT Sun Mar 8 2026
...The Flood Warning is cancelled for the following rivers in
Alabama...
Bayou Sara At Saraland affecting Mobile County.
ALC097-090200-
/O.CAN.KMOB.FL.W.0006.000000T0000Z-260309T0054Z/
/SARA1.1.ER.260308T1429Z.260308T1800Z.260309T0012Z.NO/
754 PM CDT Sun Mar 8 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Bayou Sara At Saraland.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Sunday the stage was 3.9 feet.
- Forecast...The river is expected to fall to 1.5 feet Friday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3083 8807 3083 8805 3085 8805 3087 8803
3087 8802 3082 8804 3081 8806 3082 8807
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 8, 7:16 AM CDT, 3 hours 49 minutes earlier. Its key messages:
- Issued at 706 AM CDT Sun Mar 8 2026
- HIGH rip current risk continues through tonight for coastal Alabama and northwest Florida beaches.
- Patchy dense fog is possible overnight into the pre-dawn hours over the next several nights.
- Above normal temperatures continue.
Area forecast discussion, Mar 8, 7:16 AM CDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
716 AM CDT Sun Mar 8 2026
...New AVIATION...
.KEY MESSAGES...
Issued at 706 AM CDT Sun Mar 8 2026
- HIGH rip current risk continues through tonight for coastal
Alabama and northwest Florida beaches.
- Patchy dense fog is possible overnight into the pre-dawn
hours over the next several nights.
- Above normal temperatures continue.
&&
.DISCUSSION...
Issued at 1233 AM CST Sun Mar 8 2026
A line of showers and a few thunderstorms continues to
move southeast across the area. Locally heavy rain will continue
to be a threat for the next several hours as the line moves
southeast. Minor flooding could be an issue in normally flood
prone locations. Depending on how much clearing takes place later
today, we may be able to generate enough instability for scattered
showers and storms later this afternoon. A shortwave will move
along the stalled frontal boundary across central Alabama on
Monday afternoon leading to more showers and thunderstorms
especially across northern portions of the area. There is marginal
risk of severe storms Monday afternoon across the northern half
of the area with the primary risk being large hail. Tuesday will
be dry across the area as upper ridging builds. Rain chances
increase again Wednesday into Wednesday night as a cold front
approaches the area. This system will have to monitored for the
potential of strong or severe storms. /13
&&
.AVIATION...
(12Z TAFS)
Issued at 706 AM CDT Sun Mar 8 2026
A line of storms has just exited to the east of the local area.
In its wake, conditions have improved to VFR for much of the area.
Expect VFR conditions to remain prevalent through the day.
Additional showers and storms may develop during the afternoon
hours, which could bring brief reductions in visibility and
ceilings. We dry out by this evening, however, low ceilings and
patchy fog may once again develop, especially during the overnight
hours. /96
&&
.MARINE...
Issued at 1233 AM CST Sun Mar 8 2026
A light to moderate southeasterly to southerly flow continues
through the weekend and into the middle of next week. Dense fog
remains possible near the coastline for the next several nights. At
least Small Craft conditions are possible by Wednesday night into
Thursday night as winds turn northerly. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 76 63 80 65 / 70 20 20 10
Pensacola 74 66 76 66 / 70 30 10 0
Destin 72 64 75 64 / 60 30 10 0
Evergreen 76 60 82 61 / 70 40 30 20
Waynesboro 76 62 81 64 / 70 10 40 20
Camden 74 61 80 64 / 70 20 50 30
Crestview 76 61 81 61 / 60 40 20 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 7 PM CDT this evening for ALZ265-266.
FL...High Rip Current Risk until 7 PM CDT this evening for FLZ202-204-
206.
MS...None.
GM...None.
&&In the hours before
Special weather statement, Mar 8, 5:26 AM CDT, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
526 AM CDT Sun Mar 8 2026
FLZ202>205-081115-
Okaloosa Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
526 AM CDT Sun Mar 8 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN OKALOOSA...SOUTHERN
SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES THROUGH 615 AM CDT...
At 525 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pea Ridge to 11 miles southwest of Warrington.
Movement was east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pensacola, Ferry Pass, Brent, Warrington, Pace, Gulf Breeze,
Goulding, Bagdad, Oriole Beach, Navarre, Pensacola Beach, Navarre
Beach, Pea Ridge, and Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3062 8720 3060 8673 3045 8678 3045 8680
3041 8680 3040 8679 3039 8680 3034 8681
3029 8732
TIME...MOT...LOC 1025Z 277DEG 14KT 3061 8711 3023 8735
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RDSpecial weather statement, Mar 8, 6:16 AM CDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
616 AM CDT Sun Mar 8 2026
FLZ203>206-081215-
Okaloosa Inland FL-Okaloosa Coastal FL-Santa Rosa Coastal FL-
Santa Rosa Inland FL-
616 AM CDT Sun Mar 8 2026
...STRONG THUNDERSTORMS WILL IMPACT OKALOOSA AND SOUTHEASTERN SANTA
ROSA COUNTIES THROUGH 715 AM CDT...
At 616 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southeast of Baker to 3 miles southwest
of Navarre Beach. Movement was east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wright, Fort Walton Beach, Crestview, Niceville, Destin, Eglin AFB,
Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Baker, Navarre,
Shalimar, Cinco Bayou, and Navarre Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3034 8697 3036 8696 3037 8692 3037 8695
3081 8674 3087 8639 3046 8639 3047 8631
3039 8636 3040 8639 3035 8640
TIME...MOT...LOC 1116Z 265DEG 18KT 3077 8664 3033 8690
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RDThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 11:40 PM CST | Areal Flood Advisory | MOB | Mobile | 30 min |
| Mar 8, 12:10 AM CST | Flash Flood Warning | MOB | Mobile | 4 hr |
| Mar 8, 5:24 AM CDT | Special Marine Warning | MOB | 66 min | |
| Mar 8, 6:14 AM CDT | Special Marine Warning | MOB | 91 min | |
| Mar 8, 12:23 PM CDT | Dense Fog Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 21 hr |
| Mar 8, 1:04 PM CDT | Marine Dense Fog Advisory | MOB | 20 hr |
Nearby
River Flood Warnings in Alabama, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.